# SDR SWAA2012073006316

- Difficulty date: July 19, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 43,769 hours, 25,546 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: 141A8330
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CAP WORN AT BS 336, STR 5R.  REMOVED AND REPLACED WEB CAP IAW DWG.
